MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551RNAL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call the insulin pump would not exit the preparing to prime screen.The customer¿s blood glucose level was unknown at the time of the incident.The customer mentioned that they have been having high blood glucose for the past few days but declined to troubleshoot for the high readings.The customer stated that they were unable to complete a set change.The customer was advised to hold down the act button until receiving a second series of beeps and/or numbers appear on the display.The customer stated that they did not receive the beeps nor did the numbers appear on the screen.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
The insulin pump passed all functional testing including the displacement, operating currents, rewind, basic occlusion, occlusion, prime and excessive no delivery test.No prime and fill anomaly and no audio and vibrate anomaly noted during test.The insulin pump was received with cracked case at the display window corner, cracked reservoir tube lip, minor scratched lcd window and cracked battery tube threads.

Brand Name
530G INSULIN PUMP MMT-551RNAL PRDGM CLEAR RECERT
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6714123
Report Number2032227-2017-28595
Device Sequence Number13837688
Product Code OZO
UDI-Device Identifier00643169507937
UDI-Public(01)00643169507937
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 09/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551RNAL
Device Catalogue NumberMMT-551RNAL
Device Lot NumberA3551RNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2017
Initial Date Received by Manufacturer 06/19/2017
Supplement Date Received by Manufacturer08/24/2017
Initial Report FDA Received Date07/14/2017
Supplement Report FDA Received Date09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient Weight142